# SDR DL72W952851

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Mismfg
- Location: Fs 178
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FS 178 RT BULKHEAD HAD AN ACCESS HOLE.  INSTALLED PER SRM 53-10-0 FIG 3.
